# SDR C8GA20090240

- Difficulty date: July 31, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: MS20001167200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT THE MAIN CARGO DOOR HINGE HAS 7 HINGE LOBES CRACKED AT BS 620.  REMOVED AND REPLACED HINGE SEGMENTS. NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
